# SDR DHL2001741509

- Difficulty date: March 7, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 L/E SLAT ACTUATOR ROD END ATTACH AREA ADJACENT PANEL CRACKED.  REMOVED INTERNAL PANEL AT NR 3 L/E SLOT ACTUATOR AS PER B 727 SRM 51-30-2.  ROUTE OUT CRACK AS PER B 727 SRM 51-10-1, MAT LOSS .010.  INSTALLED DOUBLER REPAIR AS PER B 727 SRM 51-40 2 FIG AT. USED 2024 T3 .040, 12 X 4.25 INCH LOT 192582 P/O 8319615.  ALODINED AND PRIMED AS PER B 727 SRM 51-10-2.  REINSTALLED PANEL AT NR 3 SLAT AS PER B 727 SRM 51-30-2.
